# SDR DALA13035100951

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,741 hours, 45,985 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1298
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 29LT BETWEEN BS 1287 TO 1298 AT AFT CARGO COMPARTMENT.  CORROSION REMOVED IAW SRM 51-10-3 PAR 26.  AREA FOUND OUT OF LIMITS IAW SRM 53-01, FIG 1 (SHEET 3).  DAMAGE AREA WAS REMOVED AND NEW LONGERON SECTION AND REPAIRS WERE INSTALLED IAW 53-02, FIG 18.
